# SDR FDEA202201270171

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,019 hours, 27,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  927     52-10  7814     27JAN22  CDG  FACT  U  DURING THE POST FLIGHT BRIEFING WITH THE CREW , IT  WAS INFORMED THAT THEY FELT THE 1L ENTRY DOOR IS  HARD TO CLOSE .    SHGN 28JAN22 00:47   CDG U  PERFORMED AN INSPECTION IAW AMM  52-11-00-6  AND IT  WAS VERIFIED THAT THE DOOR IS HARD TO CLOSE AND  NEEDS ADJUSTMENT.  IT WAS ALSO VERIFIED THAT THE  AFT UPPER FITTING LATCH AND AFTER LOWER FITTING  LATCH ARE DAMAGED. (SEE PICTURES ATTACHED )   R/I  28JAN22 08:31   CDG U  REASON CODE : SCHEDULED REMOVAL/INSTALLATION  OFF  MPN: 140N2602-45          CPN: 5215311   POS: 1  ON  MPN: 140N2602-45          CPN: 5215311  SRL: FX0046                    TAG NBR: 3H4312      FACT 28JAN22 08:31   CDG U  R/RED UPPER AND LOWER LATCH FITTING REF MM  52-11-37-8-99. PERF OPERATIONAL CHECK OF L1 ENTRY  DOOR REF MM 52-11-00-5.  OPS CHECK OK.
